# SDR CALA2013091600660

- Difficulty date: September 13, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 48,912 hours, 16,485 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1122
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, DURING INSPECTION, MID-FEC, FOUND CRACK INDICATION AT FRAME STATION 500A L, BETWEEN STRINGERS 8 & 9 AT AIR CONDITIONING EXTRUSION SUPPORT ATTACHMENT TO FS FRAME, MARKED.  IAW EA 5310-04716 REV E OPT 1 REPAIRED FS FRAME STATION 500L IAW EA 5310-04716 REV.E.
